I have been on seroquel, cymbalta and wellbutrin for over a year. My doctor took me off of seroquel 2 weeks ago and I started having nausea. I came off of the cymbalta and wellbutrin over a week ago and the the nausea and headaches are almost unbearable. I'm sure it's a big shock to my system coming off of all 3. Can anyone tell me how long these symptoms will probably last? Is there anything I can do to minimize the withdrawals? I don't know how much longer I can feel like this.
I stopped Seroquel last October, and am only now beginning to feel like it might be out of my system. For months I had to drink 3 liters of water a day, but not any more.
I stopped Cymbalta slower, from Jan to March, because I was having "dread" attacks, which I now identify as panic attacks. I still have them sometimes. However, now I have another problem, which seems to be related to my pancreas. I am waiting for a test in October...I don't know how if in any way the Seroquel or Cymbalta relate to that, but I've been pretty miserable; can hardly get out of bed, and have pain in my left back all the time. If I don't eat just before going to bed, I wake up almost delusional. Don't ask me why, unless I am hyperventilating from pain, which makes me panic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.